# SDR SWAA2015122147290

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 62,866 hours, 38,430 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAPS ASYMMETRY INDICATION.  DECLARED AN EMERGENCY.  R & R LT TE FLAPS POSITION TRANSMITTER IAW MM.
